Bulletin of the Brazilian Mathematical Society, New Series
Boletim da Sociedade Brasileira de Matemática
The Bulletin of the Brazilian Mathematical Society was relaunched in 1989 in a new edition and international editorial board. This journal publishes high quality papers in mathematics.
This journal was partially supported by a CNPq/CAPES grant until 2016 (Volume 47).
Necessary Efficiency Conditions for Vector Equilibrium Problems with General Inequality Constraints via Convexificators
Do Van Luu (November 2018)
Marcelo Viana (November 2018)
Continuous Groupoids on the Symbolic Space, Quasi-Invariant Probabilities for Haar Systems and the Haar–Ruelle Operator
- Journal Title
- Bulletin of the Brazilian Mathematical Society, New Series
- Volume 1 / 1970 - Volume 49 / 2018
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
|Previous Title||Print ISSN||Online ISSN|
|Boletim da Sociedade Brasileira de Matemática||0100-3569||1678-7714|
To view the rest of this content please follow the download PDF link above.